RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 1, Pages 57–74 (Mi da428)  

This article is cited in 2 scientific papers (total in 2 papers)

A sufficient condition for the effective solvability of the open shop problem

S. V. Sevast'yanova, I. D. Chernykhb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Full text: PDF file (1638 kB)

Bibliographic databases:
UDC: 519.854
Received: 23.05.1995

Citation: S. V. Sevast'yanov, I. D. Chernykh, “A sufficient condition for the effective solvability of the open shop problem”, Diskretn. Anal. Issled. Oper., 3:1 (1996), 57–74

Citation in format AMSBIB
\Bibitem{SevChe96}
\by S.~V.~Sevast'yanov, I.~D.~Chernykh
\paper A~sufficient condition for the effective solvability of the open shop problem
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 1
\pages 57--74
\mathnet{http://mi.mathnet.ru/da428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444682}
\zmath{https://zbmath.org/?q=an:0860.90075}


Linking options:
  • http://mi.mathnet.ru/eng/da428
  • http://mi.mathnet.ru/eng/da/v3/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kononov A., Sevastianov S., Tchernykh I., “When difference in machine loads leads to efficient scheduling in open shops”, Annals of Operations Research, 92 (1999), 211–239  crossref  mathscinet  zmath  isi
    2. Miretskii I.Y., “Synthesis of optimal schedules for sequential systems”, Journal of Computer and Systems Sciences International, 41:1 (2002), 73–81  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:272
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020